# SDR CALA0300213

- Difficulty date: April 22, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,366 hours, 8,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCARFT FUSELAGE SKIN SUSTAINED LIGHTNING STRIKE DAMAGE AT STA 747 S1R AND STA 727 S1R.  THE DAMAGE WAS IN THE FORM OF A .5 INCH CRACK AND A .1562 INCH HOLE.  THE SKIN WAS REPAIRED IAW SRM 53-00-01.
